MathSciNet Relay Station
MathSciNet bibliographic data
MR1719585 31A15 (42C05)
Buyarov, V. S.; Rakhmanov, E. A. On families of measures that are balanced in the external field on the real axis. (Russian) Mat. Sb. 190 (1999), no. 6, 11--22; translation in Sb. Math. 190 (1999), no. 5-6, 791–802
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement